# SDR MZZA98285

- Difficulty date: November 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79745
- Make and model: Boeing 727224
- Aircraft serial: 22448
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1033
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING D-CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, IG CORROSION WAS FOUND ON AFT GALLEY FLOOR SUPPORT (HAT CHANNEL) AT BS 1033, RBL 55.  THE CORRODED FLOOR SUPPORT (HAT CHANNEL) WAS REMOVED AND REPLACED WITH NEW FLOOR SUPPORT HAT CHANNEL MADE FROM BAC 1510335 2024-T3 MATERIAL.  (M)
